# SDR IPXA2018080132245

- Difficulty date: July 8, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055507
- Part serial: 48566
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT I/B FLAP CENTER AFT LOWER SKIN IS DENTED AND CREASED AT STA XIFH183.3 TOXIFH189.3. REPAIRED FLAP LOWER SKIN AT STA XIFH 183.3 TO XIFH 189.3 IAW EA 0115753-01-A7367 REV I/R AND EO MD11-5750-69384-A. (MAJOR)
